# SDR VNAA0211030

- Difficulty date: November 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 19,559 hours, 17,238 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Valve
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A BLEED SHUT OFF VALVE CAS MESSAGE AND ABORTED TAKE OFF.  WHILE THE AIRCRAFT WAS CLEARING THE RUNWAY THE MESSAGE CLEARED.  THE CREW WAS THEN NOTIFIED THAT THERE WAS TWO PASSENGERS THAT WERE ON THE WRONG FLIGHT AND WANTED TO GET OFF THE PLANE.  ONCE THE PLANE WAS BACK AT THE GATE THE CREW FOUND OUT THEY JUST WANTED TO GET OFF THE PLANE BECAUSE OF THE ABORTED TAKE OFF.   FLIGHT 4043 WAS THEN CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
